Open Science Research Excellence
%0 Journal Article
%A S. H. Lee and  M. J. Park and  O. M. Kwon
%D 2015 
%J  International Journal of Electrical, Computer, Energetic, Electronic and Communication Engineering
%B World Academy of Science, Engineering and Technology
%I International Science Index 99, 2015
%T Reliable Consensus Problem for Multi-Agent Systems with Sampled-Data
%U http://waset.org/publications/10000919
%V 99
%X In this paper, reliable consensus of multi-agent systems
with sampled-data is investigated. By using a suitable
Lyapunov-Krasovskii functional and some techniques such as
Wirtinger Inequality, Schur Complement and Kronecker Product, the
results of such system are obtained by solving a set of Linear Matrix
Inequalities (LMIs). One numerical example is included to show the
effectiveness of the proposed criteria.

%P 348 - 352